Hi Dr. Bob,
First let me thank you for everything you do!
My 19 month old daughter has a dairy allergy. She was diagnosed at 3 months old, two days after her first vaccination (DTaP) when I found blood in her stool. At 12 months old, her pediatrician suggested that she had probably outgrown the allergy and to try giving her yogurt. She experienced facial swelling within seconds of exposure. I did some research and found that DTaP is cultured in casamino acid which is a derivative of casein, and that lots of the vaccine have tested positive for milk protein in tests at the Cleveland Clinic. The same study, and a few others, found that the DTaP vaccine may actually cause dairy allergy, and that in some cases children with dairy allergy have had sever allergic reactions immediately after receiving the vaccine. Needless to say, I am extremely concerned about continuing the series of DTaP vaccinations. She has only has two doses of the vaccine at 3 and 6 months. What would you suggest in this situation? Also, Are there any other vaccines that I should be concerned about?
Thanks in advance!